# SDR DALA2014072204193

- Difficulty date: July 21, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 54,372 hours, 39,614 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fastener
- Condition: Loose
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE FASTENERS FOR THE SPADE RECEPTACLE FOR THE TAILCONE WERE WORN OUT OF ALLOWABLE LIMITS.  THE RIVETS WERE REPLACED AND THE SYSTEM WAS RIGGED TO SPECIFICATIONS.  THE FUNCTIONAL CHECK WAS COMPLETED SATISFACTORILY.
